Figula, Agota, Al-Abayechi, Ameer. (1399). Topological loops with solvable multiplication groups of dimension at most six are centrally nilpotent. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 9(2), 81-94. doi: 10.22108/ijgt.2019.114770.1522
Agota Figula; Ameer Al-Abayechi. "Topological loops with solvable multiplication groups of dimension at most six are centrally nilpotent". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 9, 2, 1399, 81-94. doi: 10.22108/ijgt.2019.114770.1522
Figula, Agota, Al-Abayechi, Ameer. (1399). 'Topological loops with solvable multiplication groups of dimension at most six are centrally nilpotent', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 9(2), pp. 81-94. doi: 10.22108/ijgt.2019.114770.1522
Figula, Agota, Al-Abayechi, Ameer. Topological loops with solvable multiplication groups of dimension at most six are centrally nilpotent. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1399; 9(2): 81-94. doi: 10.22108/ijgt.2019.114770.1522


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب